Publication
Title
Exact solutions for self-dual Yang-Mills equations
Author
Abstract
The (constrained) canonical reduction of four dimensional self-dual Yang-Mills theory to 2, (2 + 1) dimensional sine-Gordon theory and 2 dimensional Liouville's theory are considered. The Backlund transformations (BTs) are implemented to obtain new classes of exact solutions for the reduced 2 dimensional sine-Gordon and Liouville models. Another transformation is developed and used to obtain exact solution for the 2 + 1 and the original 3 + 1 sine-Gordon models. (C) 1999 Elsevier Science Ltd. All rights reserved.
Language
English
Source (journal)
Chaos, solitons and fractals. - Oxford
Publication
Oxford : 1999
ISSN
0960-0779
Volume/pages
10:8(1999), p. 1309-1320
ISI
000079987600005
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 24.04.2017
To cite this reference